# SDR 03354675

- Difficulty date: December 20, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RT EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS FOUND BURNT OUT AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
